# SDR SWAA2012123110980

- Difficulty date: December 28, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 86,421 hours, 48,980 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 300432
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT BULLNOSE AT SEAT LOCATION 2ABC AND 5DEF INOP.  REPAIRED BROKEN WIRE AT PIN 1 OF CP AT POWER SUPPLY IAW AMM.  OPS CHECK GOOD.
